# SDR ASOA2013030103089

- Difficulty date: February 12, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 32,994 hours, 30,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE DRAINAGE RAMP IN LWR PAX DOOR, FOUND THE AFT CORNER HAS CORROSION BEYOND LIMITS AND THE FWD CORNER.  REMOVED THE PAX DOOR FWD LWR CORNER IAW SRM 51-42-06, SRM 51-42-13 AND SRM 51-42-21.  INSTALLED THE NEW PAX DOOR FWD LWR CORNER IAW SRM 51-42-06, SRM 51-42-13 AND SRM 51-42-21.
